Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some differentiation properties of Markoff transition probability functions


Author: Donald G. Austin
Journal: Proc. Amer. Math. Soc. 7 (1956), 751-761
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0081582-2
MathSciNet review: 0081582
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Markoff chains--denumerable case, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 455-172. MR 0013857 (7:210b)
  • [2] -, Topics in the theory of Markoff chains, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 37-64. MR 0006633 (4:17c)
  • [3] A. N. Kolmogoroff, Ucenye Zapiski (Matem.), Moskov. Gor. Univ., vol. 148, pp. 53-59.
  • [4] W. Feller, On the integro-differential equations of purely discontinuous Markoff processes, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 488-515. MR 0002697 (2:101b)
  • [5] M. Arley, Stochastic processes and cosmic radiation, Copenhagen, 1943.
  • [6] D. G. Austin, On the existence of the derivative of Markoff transition probability functions, Proc. Nat. Acad. Sci. vol. 41 (1941) pp. 224-226. MR 0070095 (16:1130a)
  • [7] E. W. Hobson, Theory of functions of a real variable, vol. II, Harren Press, 2d ed.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0081582-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society